Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 285, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 1, 2025, 6:59 PM CDT for DeWitt County, Texas. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2025, 6:59 PM CDT (23:59 UTC)
- Expired
- Nov 1, 2025, 7:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 7:10 PM CDT | TSTM WND DMG | Meyersville, TX | Corrects previous tstm wnd dmg report from Meyersville. Multiple reports of wind damage around the town of Meyersville and the west-southwestward portions of DeWitt County; power out across the area as well. Time estimated via radar. |
| Nov 1, 7:10 PM CDT | HAIL 1.75 | Meyersville, TX | Corrects previous hail report from Meyersville. Most hail below 1 inch in diameter but a few of the biggest stones reached around golf ball size. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 12.0 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
864
WUUS54 KEWX 012359
SVREWX
TXC123-020030-
/O.NEW.KEWX.SV.W.0285.251101T2359Z-251102T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
659 PM CDT Sat Nov 1 2025
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
South central DeWitt County in south central Texas...
* Until 730 PM CDT.
* At 659 PM CDT, a severe thunderstorm was located near Yorktown,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Yorktown and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2887 9730 2888 9731 2887 9732 2890 9734
2889 9735 2890 9738 2892 9738 2892 9742
2886 9751 2898 9757 2909 9739 2893 9721
TIME...MOT...LOC 2359Z 320DEG 30KT 2899 9742
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
622 follow-up statements
093
WWUS54 KEWX 020001
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
701 PM CDT Sat Nov 1 2025
TXC123-020030-
/O.CON.KEWX.SV.W.0285.000000T0000Z-251102T0030Z/
DeWitt TX-
701 PM CDT Sat Nov 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL DEWITT COUNTY...
At 701 PM CDT, a severe thunderstorm was located near Yorktown,
moving southeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Yorktown and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2887 9730 2888 9731 2887 9732 2890 9734
2889 9735 2890 9738 2892 9738 2892 9742
2886 9751 2898 9757 2909 9739 2893 9721
TIME...MOT...LOC 0001Z 320DEG 30KT 2897 9740
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
62249
WWUS54 KEWX 020020
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
720 PM CDT Sat Nov 1 2025
TXC123-020030-
/O.CON.KEWX.SV.W.0285.000000T0000Z-251102T0030Z/
DeWitt TX-
720 PM CDT Sat Nov 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL DEWITT COUNTY...
At 720 PM CDT, a severe thunderstorm was located near Ander, or 13
miles south of Cuero, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2890 9744 2902 9731 2893 9721 2887 9730
2888 9731 2887 9732 2890 9734 2889 9735
2890 9738 2892 9738
TIME...MOT...LOC 0020Z 310DEG 26KT 2890 9728
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 6:47 PM CDT, 12 minutes earlier. Its key messages:
- Low rain chances (20-55%) for the Hill Country and along and east of Hwy 281 Saturday as another cold front moves through the region.
- Dry weather with a slow warming trend continues into early next week.
Area forecast discussion, Nov 1, 6:47 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 647 PM CDT Sat Nov 1 2025 ...New AVIATION... .KEY MESSAGES... - Low rain chances (20-55%) for the Hill Country and along and east of Hwy 281 Saturday as another cold front moves through the region. - Dry weather with a slow warming trend continues into early next week. && .UPDATE... Issued at 410 PM CDT Sat Nov 1 2025 The general PoPs across the region were decent in terms of general awareness, but the actual locations of where some the higher precip amounts were to fall have shifted slightly west. The stronger convective cells are feeding on both synoptic and isentropic lift in basically a 30 mile swath in the wake of the cold front as the center of the mid level shortwave tracks SE. This might shift the higher QPF totals (mainly still below 1/4 inch) into a corridor either side of a line from Burnet to Cuero. Updated PoP/WX/QPF. The rest of the forecast is unchanged. && .SHORT TERM... (Today through Sunday) Issued at 1214 AM CDT Sat Nov 1 2025 A shortwave trough diving southward across the Edwards Plateau into South Texas and an attendant cold front are contributing to the development of isolated to scattered showers and storms over the eastern half of the CWA this afternoon. Activity in the morning around the Austin area was mostly light and elevated, aided by strong divergence aloft and an elevated moist layer beneath steep mid-level lapse rates. However, with some added destabilization brought upon by daytime heating ahead of the approaching front, a shift to more surface-based showers and isolated storms is expected mainly over the Coastal Plains later in the afternoon and early evening before stable air spreads from the north and shuts off rain chances tonight. Overall rain totals should remain on the lighter side, from a trace to about 1/4 inch. The cooler continental airmass ushered in by Saturday's weak cold front will stick around South-Central Texas for about one more day. A light north wind will make for a crisp and dry night tonight. Morning lows range from the low 40s in the Hill Country to around 45 to 50 for the remainder of South-Central Texas. That deep-layer dry air will pave the way for a mostly cloudless and seasonably warm Sunday afternoon with highs in the 70s. The primary axis of surface high pressure slides a little more to the east Sunday, so the coolest spots Sunday night into Monday morning may extend over the Coastal Plains with lows in the low to mid 40s. && .LONG TERM... (Monday through next Saturday) Issued at 1200 PM CDT Sat Nov 1 2025 An upper-level ridge slides east across Texas Monday. Surface high pressure repositions over the southeastern US but keeps a foot in our area. With persistent zonal flow aloft, this pattern is indicative of dry rinse-and-repeat weather for the week ahead. A weak southerly to southeasterly wind at the low levels reestablishes by Monday while the jet stream remains well to our north, leading to a gradual warming trend throughout the week. Widespread highs in the 80s emerge by midweek, and the latest NBM indicates a 50-80 percent chance of highs above 90 over the Rio Grande Plains and Winter Garden by Saturday. Expect lows to also rise slowly to the mid 50s and low 60s by the end of the week. There are some slight ensemble signals that a marginally more wavy jet stream towards the weekend could lead to a brief changeup in airmass for our area, but otherwise expect ample sunshine and warm weather for the next week. && .AVIATION... (00Z TAFS) Issued at 641 PM CDT Sat Nov 1 2025 The cold front has passed through all TAF VCNTYs. Elevated lift continues over AUS and will impact that area through at least 02Z with scattered showers. At SAT/SSF, scattered showers and isolated storms will impact those areas through 02Z with a few residual elevated showers lasting as long as through 05Z. By 06Z, all convective concerns should be shifted well south of the TAF sites. Light north winds resume overnight into Sunday with mostly clear skies. Southeast winds could return to DRT by late morning, and to I-35 by early Sunday evening. && .FIRE WEATHER... Issued at 1200 PM CDT Sat Nov 1 2025 A Rangeland Fire Danger statement remains in effect for Kinney, Maverick, and Val Verde counties until 6 PM CDT today. North- northwesterly winds are picking up along the Rio Grande with Del Rio recently reporting sustained winds of 20 mph as a front pushes through. Post-frontal winds are expected to spread south along the Rio Grande, reaching 10 to 20 mph with gusts up to 30 mph. Coupled with relative humidity values near 20 percent and dry fuels, this is expected to produce near-critical fire weather conditions. Good moisture recovery and weaker winds in the evening are expected. A Rangeland Fire Danger Statement remains in effect for Kinney, Maverick, and Val Verde counties until 6 PM CDT today. Elevated to near-critical fire weather conditions along the Rio Grande are expected this afternoon as a front passes through the area before winds subside and moisture recovers after sunset. A gradual warming trend is anticipated for much of the upcoming week as high pressure in the mid and upper levels begins to build in from the west. Southerly flow returns Monday and remains in place for the rest of the week with speeds generally below 10 mph. Persistent dry and sunny weather is forecast each day with no rain chances. Afternoon minimum relative humidity values will tend to reach 25 to 40 percent during the week with the driest spots in the Rio && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 48 73 49 78 / 10 0 0 0 Austin Bergstrom Intl Airport 46 73 45 78 / 20 0 0 0 New Braunfels Muni Airport 48 74 46 77 / 20 0 0 0 Burnet Muni Airport 45 71 47 76 / 0 0 0 0 Del Rio Intl Airport 52 77 50 81 / 0 0 0 0 Georgetown Muni Airport 45 71 46 77 / 10 0 0 0 Hondo Muni Airport 48 75 46 78 / 30 0 0 0 San Marcos Muni Airport 47 74 45 79 / 20 0 0 0 La Grange - Fayette Regional 47 72 44 77 / 30 0 0 0 San Antonio Intl Airport 50 74 49 77 / 20 0 0 0 Stinson Muni Airport 52 75 49 78 / 20 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...18 LONG TERM....Tran AVIATION...18
In the hours before
Local storm report, Nov 1, 5:36 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
536 PM CDT Sat Nov 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Hail 2 NNE Seguin 29.60N 97.95W
11/01/2025 E0.50 Inch Guadalupe TX Public
Accumulating mounds of around 6 inches or
deeper of small hail in Seguin area.
&&
MBLocal storm report, Nov 1, 5:41 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
541 PM CDT Sat Nov 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM Hail 2 NE Selma 29.60N 98.28W
11/01/2025 E0.50 Inch Guadalupe TX Public
Report from mPING.
&&
MBSpecial weather statement, Nov 1, 5:55 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
555 PM CDT Sat Nov 1 2025
TXZ205-207-221-012345-
Guadalupe TX-Bexar TX-Wilson TX-
555 PM CDT Sat Nov 1 2025
...A strong thunderstorm will impact portions of southwestern
Guadalupe, northeastern Wilson and east central Bexar Counties
through 645 PM CDT...
At 555 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cibolo, moving southeast at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Schertz, Cibolo, Stockdale, Randolph AFB, St. Hedwig, La Vernia,
Marion, Santa Clara, New Berlin, Zuehl, Sutherland Springs, and
Friendly Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2952 9828 2960 9819 2939 9783 2935 9786
2932 9782 2919 9804
TIME...MOT...LOC 2255Z 315DEG 21KT 2952 9820
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
62Special weather statement, Nov 1, 6:32 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
632 PM CDT Sat Nov 1 2025
TXZ223-224-020015-
De Witt TX-Gonzales TX-
632 PM CDT Sat Nov 1 2025
...A strong thunderstorm will impact portions of central DeWitt and
south central Gonzales Counties through 715 PM CDT...
At 632 PM CDT, Doppler radar was tracking a strong thunderstorm near
Westhoff, or 16 miles north of Yorktown, moving southeast at 35 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Cuero, Yorktown, Smiley, Thomaston, Westhoff, Arneckville, Gruenau,
New Davy, Sample, and Meyersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2890 9726 2888 9732 2890 9734 2889 9735
2892 9738 2892 9742 2883 9755 2908 9765
2911 9762 2920 9770 2933 9758 2902 9710
TIME...MOT...LOC 2332Z 314DEG 29KT 2922 9756
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
62Special weather statement, Nov 1, 6:34 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
634 PM CDT Sat Nov 1 2025
TXZ221-222-224-020030-
Karnes TX-De Witt TX-Wilson TX-
634 PM CDT Sat Nov 1 2025
...A strong thunderstorm will impact portions of west central DeWitt,
central Karnes and central Wilson Counties through 730 PM CDT...
At 633 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sutherland Springs, or near Stockdale, moving southeast at 30 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Kenedy, Karnes City, Poth, Yorktown, Stockdale, Kosciusko, Runge,
Falls City, Nordheim, Pandora, Gillett, Cestohowa, Sutherland
Springs, Cotton Patch, Gruenau, New Davy, Paweleville, Hobson,
Ecleto, and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2923 9818 2938 9806 2938 9800 2921 9772
2910 9760 2902 9746 2877 9788
TIME...MOT...LOC 2333Z 310DEG 26KT 2932 9802
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
62Local storm report, Nov 1, 6:38 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
638 PM CDT Sat Nov 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Hail Smiley 29.27N 97.64W
11/01/2025 E0.88 Inch Gonzales TX Public
Accumulating small hail up to nickel size.
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 5:02 PM CDT | Special Weather Statement | EWX | Guadalupe | 43 min |
| Nov 1, 5:20 PM CDT | Special Weather Statement | EWX | Guadalupe | 40 min |
| Nov 1, 5:23 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 52 min |
| Nov 1, 5:55 PM CDT | Special Weather Statement | EWX | Guadalupe | 50 min |
| Nov 1, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 35 min |
| Nov 1, 6:32 PM CDT | Special Weather Statement | EWX | DeWitt | 43 min |
| Nov 1, 6:34 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.